# SDR SABA980047

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 82970010217
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 5010 - SOP-CLT - PILOT LOST NR 1 HYD PRESSURE.  PRESSURE WAS A SLOW BLEED DOWN.  ON APPROACH FOR LANDING THE PILOT WAS LOOKING FOR POSSIBLE NO BRAKES.  NO INFLIGHT EMERGENCY WAS DECLARED.  AFTER LANDING AT CLT, THE AIRCRAFT LOST BRAKES AT TAXI WAY C-11.  PASSENGERS TRANSPORTED BY BUS TO GATE.  AIRCRAFT TOWED AWAY.  MAINTENANCE FOUND HYD LINE BETWEEN NR 1 AND NR 2 BRAKE VALVES, IN THE LEFT WHEEL WELL LEAKING.  REMOVED AND REPLACED HYD LINE.  SERVICED, BLEED AND OPS CHECKED SYSTEM.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE, P/N 82970010-217.  (M)
